Estimation of the Order of Dependence in Sequences

Hopkins, Tim and Kollerstrom, J. and Welch, Peter H. (1983) Estimation of the Order of Dependence in Sequences. Applied Statistics-Journal of the Royal Statistical Society Series C, 32 (2). pp. 185-196. ISSN 0035-9254. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA 76 Software, computer programming,
Divisions: Faculties > Science Technology and Medical Studies > School of Computing > Systems Architecture Group
Depositing User: Mark Wheadon
Date Deposited: 27 Jul 2009 18:46
Last Modified: 04 Jun 2014 11:01
Resource URI: https://kar.kent.ac.uk/id/eprint/20904 (The current URI for this page, for reference purposes)
  • Depositors only (login required):